Skip to content Skip to navigation

Faculty

Quanxin Zhu Professor

Bio: 

Educational Background

  • PhD, Probability and Statistics, Sun Yat-Sen University (2005)
  • MA, Probability and Statistics,Hunan Normal University (2002)
  • BA, MathematicsEducation ,Hunan Normal University, (1999)

 

Research

Research Interests

Markov processes, stochastic differential equations, stochastic partial differential equations, stochastic stability, stochastic neural networks, etc.

 

Research Projects

  1. January 2014-December 2017 “Stability, control and its application of stochastic systems driven by Levy processes” (780,000 Chinese dollars) The Natural Science Foundation of China
  2. January 2016-December 2020 “Effective dynamics and characterization of stochastic dynamical systems” (2750,000 Chinese dollars)The Natural Science Foundation of China
  3. January 2009-December 2011 “Optimal control, stability theory and application of random processes” (170,000 Chinese dollars) The National Natural Science Foundation of China
  4. January 2007-December 2007 “Optimal control and application of Markov processes” (30,000 Chinese dollars)The National Natural Science Foundation of China
  5. July 2016-June 2019 “Stability and its application of discontinuous stochastic systems” (80,000 Chinese dollars) The Natural Science Foundation of Jiangsu Province
  6. January 2012-December 2015 “Stability and its application of discontinuous stochastic systems” (80,000 Chinese dollars) The Natural Science Foundation of Zhejiang Province
  7. January 2007-December 2008 “Theory and application of controlled Markov processes” (30,000 Chinese dollars) The National Natural Science Foundation of Guangdong Province

Journal Articles

  1. Finite-time stabilization of high-order stochastic nonlinear systems in strict-feedback form, Automatica 54(2015)284-291.(The Correspondent author)
  2. Existence, uniqueness and stability of stochastic neutral functional differential equations of Sobolev-type, J. Math. Phys.(2015)(The Correspondent author)
  3. Noise suppresses explosive solutions of differential systems: A new general polynomial growth condition, J. Math. Anal. Appl. 431(1)(2015)648- 661.(The Correspondent author)
  4. Exponential input-to-state stability of stochastic Cohen-Grossberg neural networks with mixed delays, Nonlinear Dynam. 79(2015)1085-1098.(The first author)
  5. Asymptotic stability in the pth moment for stochastic differential equations with L´evy noise, J. Math. Anal. Appl. 416(1)(2014)126-142. (The first author)
  6. pth Moment exponential stability of impulsive stochastic functional differential equations with Markovian switching, J. Franklin Inst. 351(7)(2014)3965-3986.(The first author)
  7. Stability analysis of Markovian jump stochastic BAM neural networks with impulse control and mixed time delays, IEEE Trans. Neural Networks Learning Syst. 23(3)(2012)467-479.(The first author)
  8. Exponential and almost sure exponential stability of stochastic fuzzy delayed Cohen-Grossberg neural networks, Fuzzy Set. Syst. 203(2012)74-94. (The first author)
  9. Stability of Markovian jump neural networks with impulse control and time varying delays, Nonlinear Anal.: RWA 13(5)(2012)2259-2270. (The first author)
  10. pth moment exponential synchronization for stochastic delayed Cohen-Grossberg neural networks with Markovian switching, Nonlinear Dynam. 67(1)(2012)829-845. (The first author)
  11. Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays, IEEE Trans. Syst.ManCybern. B Cybern.41(2)(2011)341-353.(The first author)
  12. Exponential stability of impulsive nonlinear stochastic differential equations with mixed delays, Nonlinear Anal.: RWA 12(5)(2011)2851-2860.(The first author)
  13. Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays, IEEE Trans. Syst.ManCybern. B Cybern.41(2)(2011)341-353.(The first author)
  14. Stability analysis for stochastic Volterra-Levin equations with Poisson jumps: fixed point approach, J. Math. Phys. 52(4)(2011)042702-042702- 15. (The Correspondent author)
  15. Robust exponential stability of Markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays, IEEE Trans. Neural Networks 21(8)(2010)1314-25.(The first author)
  16. Decentralized risk-sensitive design for large-scale stochastic interconnected systems with time-varying delays, J. Franklin Inst. 353(7)(2016)1527-1552.(The Correspondent author)
  17. Mean square stability of two classes of theta method for neutral stochastic differential delay equations,Journal of Computational and Applied Mathematics,305(2016)55-67
  18. Corrigendum to“Stabilization in probability and mean square of controlled stochastic dynamical system with state delay”[Syst. Control Lett. 68 (2014) 95–100], Systems & Control Letters,  93(2016)77-81. (The Correspondent author)
  19. State estimation of T–S fuzzy delayed neural networks with Markovian jumping parameters using sampled-data control,(2016)(The Correspondent author)
  20. Almost sure exponential stability of numerical solutions to stochastic delay Hopfield neural networks, Appl. Math. Comput. 266(2015)698-712.  (The Correspondent author)

 

Honors and Awards

  1. One of most cited Chinese researchers in 2015, Elsevier
  2. The Alexander von Humboldt Foundation in 2015, Germany
  3. One of most cited Chinese researchers in 2014, Elsevier
  4. 2014 Achievement Award, Mathematical Society of Jiangsu Province
  5. 2011 Annual Chinese One Hundred “The Most Influential International Academic Paper” Award.
  6. “Zhejiang Provincial Government Science and Technology Award”, 2012
  7. “Ningbo Municipal Government Science and Technology Progress Award”, 2013
  8. “Zhejiang Province College Research Award”,2011
  9. Science and Technology Youth Award second prize of Chinese Operations Research Society, Chinese Operations Research Society,2008

 

Academic Title

  1. Associate Editor of Mathematical Problems in Engineering
  2. Associate Editor of Transnational Journal of Mathematical Analysis and Applications
  3. Associate Editor of Journal of Applied Mathematics
  4. Lead Guest Editor of “Recent Developments on the Stability and Control of Stochastic Systems” in Mathematical Problems in Engineering
  5. Guest Editor of “Special Issue on Advanced Control, Optimization and Applications to Markovian Jumping Systems” in Mathematical Problems in Engineering
  6. Referee for more than 40 journals: IEEE Trans. Automatic Control, SIAM J. Control Optim., Automatica, Nonlinear Anal.: RWA, etc.
  7. The head of the Statistic Doctoral subject.
  8. The head of the Department of Statistics and Finance.

 

Contact

Tel:+86-25-85891380-8659

Email:zqx22@126.com